... doc so i have been geting them on the streets o ya the suboxone 2 now i was just c n if u could give me so feedback on what to do when i take clonazepam im good but i cant get it any more n my mind is driving me crazy i want 2 use but i have 2 much 2 lose this is my 4th time doing this n i don't what to do it again ... my last
Hi Change, Try to get in to see your doctor! Ya just never know what you are getting when ye buy drugs off some snarky dealer!
You sound like you really want to be clean and sober, and that is great. Pat thyself on the back, friend!!
I did a cold turkey withdrawal off of prescribed OxyContin, and I now have my LIFE BACK! That withdrawal was really awful, but being stoned/zombie-woman on the Oxy was worse!
If I did it, so can you. Try to get your natural endorphins going, move that body, eat chocolate, take warm baths for the crazy legs. Get some vitamins and make sure you eat right. You will be yourself soon.
Wishing you only the best, sweetlemon
i don't see the clonazapam addiction, u just said they help w/sub w/d's and i know they are expensive on the street. Why can't you get script for clonopin, or did you have one and take too many, as MrsPage82 mentioned? Or is your contact for them now out? I know how it all works, but try not to use, when to you get the next suboxene script? Let me know. Dede
Also, how many pins were you taking?
My friend, you are in a dangerous state of addiction.
You need to go to a clinic and get cleaned up and you can. You must get help.
Their are many people who have the same kind of additions
and you will have to have special help to get straight.
if you would like, you can try this;
It's a web sight that has a way to get can, when you on heavy drugs
God be with you and feel free to contact me. I will put you on as a friend, so you can send me messages
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 5 answers
Posted 21 Sep 2010 • 6 answers
Posted 7 Dec 2010 • 3 answers
Posted 31 Jan 2011 • 6 answers
Posted 31 Aug 2011 • 1 answer